Timetable

Here you can find our detailed timetable soon
Note our timetable is almost the same for each day of the show. You won't miss any of our programs whichever day you'll come.

Friday 05.27.

09:00 Show opening for visitors
10:00 MG on stage
10:00 Off-Road cars tests / Off-Road Taxi
10:00 Off-road mud drag race practice
11:00 M1RA Motorsport workshop
11:00 MTTE 4x4 Trial Show
11:00 Magician performance for children
11:30 Volkswagen press conference
12:00 Drift practice / Gym Taxi (day-long)
Drifted.hu Arena | 5 hours
13:00 AMTS Official Opening Ceremony
13:00 Hajdu Off-Road technical show
13:00 20200 Xeramic Radiator Sealer test
13:00 Sexy Car Wash
13:30 Hungarians in the Auto-Motor Industry live show
Carstyling.hu Main Stage | 1 hour 30 mins
14:00 Off-road mud drag race „FUN category”
14:00 Luxury Car Cosmetics car cosmetics presetnetion
14:00 Magician performance for children
15:00 M1RA Motorsport presentation
15:00 MTTE 4x4 Trial Show
15:00 Sexy Car Wash
15:00 Hi-Tech Kerámia kvízjáték sorsolás
15:15 Start of the program block
15:30 Miss AMTS
15:45 Carstyling Dolls Show
16:00 Magician performance for children
16:00 Gigglepin winch demo
16:15 Markom Racing Team Drift Show
Drifted.hu Arena | 20 mins
16:15 M1RA Motorsport workshop
17:15 Start of the program block
17:30 Miss AMTS
18:00 Carstyling Dolls Show

Saturday 05.28.

08:00 Tuning Meeting cars parking
09:00 Show opening for visitors
10:00 M1RA Motorsport Wheel change competition
10:00 I. AMTS Drift Cup practice / Drift Taxi
Drifted.hu Arena | 6 hours 30 mins
10:00 Carstyling.hu Tuning Meeting (day-long)
10:00 Off-Road cars tests / Off-Road Taxi
10:00 Patricar dB Drag Competition
11:00 Lili Fehér concert
11:00 Magician performance for children
11:00 M1RA Motorsport presentation
11:00 20200 Xeramic Radiator Sealer test
11:00 MTTE 4x4 Trial Show
11:30 Sexy Car Wash
12:00 Start of the program block
12:00 4X4 JUNIOR Trial Show
12:15 Liu Brothers & Cupra on stage!
12:30 Carstyling Dolls Show
12:30 Liu Brothers fan meeting by CUPRA
12:45 Miss AMTS
13:00 Hi-Tech Kerámia kvízjáték sorsolás
13:00 Markom Racing Team Drift Show
Drifted.hu Arena | 20 mins
13:00 Hajdu Off-Road technical show
13:00 Carstyling.hu Show and Shine (amateur cup)
13:00 The Silver Shine band concert
13:30 Sexy Car Wash
14:00 I. AMTS Drift Cup Finals
Drifted.hu Arena | 2 hours 30 mins
14:00 Off-road mud drag race „FUN category”
14:00 The Silver Shine band concert
14:00 Magician performance for children
14:45 Start of the program block
15:00 MTTE 4x4 Trial Show
15:00 The Silver Shine band concert
15:00 Lili Fehér concert
15:00 Onyx Coating presentetion
15:10 Autó-Motor prize giving ceremony
15:15 Miss AMTS
15:30 Carstyling Dolls Show
16:00 Gigglepin winch demo
16:00 The Silver Shine band concert
16:00 Magician performance for children
16:00 Markom Racing Team Drift Show
Drifted.hu Arena | 20 mins
16:30 Sexy Car Wash
16:30 I. AMTS Drift Cup award giving ceremony
Drifted.hu Arena | 20 mins
17:00 Magician performance for children
17:15 Start of the program block
17:30 Miss AMTS
17:45 Carstyling Dolls Show
18:15 Patricar dB Drag award giving ceremony

Sunday 05.29.

08:00 AMTS SuperEnduro Cup registration
SuperEnduro Arena | 2 hours
08:00 Tuning Meeting cars parking
09:00 Show opening for visitors
09:00 Carstyling.hu Show and Shine prize giving ceremony (amateur cup)
09:30 FOGMAKER show
Drifted.hu Arena | 30 mins
10:00 M1RA Motorsport Wheel change competition
10:00 UAZ / GAZ Friends off-road taxi for children
10:00 Drift Taxi (day-long)
Drifted.hu Arena | 4 hours
10:00 Carstyling.hu Tuning Meeting (day-long)
10:00 Off-Road cars tests / Off-Road Taxi
10:30 AMTS SuperEnduro Kupa training: Junior / Open / Prestige
SuperEnduro Arena | 45 mins
11:00 Magician performance for children
11:00 MTTE 4x4 Trial Show
11:20 AMTS SuperEnduro Kupa qualification: Junior / Open / Prestige
SuperEnduro Arena | 45 mins
12:00 4X4 JUNIOR Trial Show
12:00 Start of the program block
12:15 Miss AMTS
12:45 Carstyling Dolls Show
12:45 Anna Pásztor public meeting
13:00 Hajdu Off-Road technical show
13:00 Sexy Car Wash
13:00 20200 Xeramic Radiator Sealer test
13:00 AMTS SuperEnduro Cup finals 1: Junior / Open / Prestige
SuperEnduro Arena | 45 mins
13:20 AMTS SuperEnduro Cup Prestige Run
SuperEnduro Arena | 10 mins
13:30 Markom Racing Team Drift Show
Drifted.hu Arena | 20 mins
13:45 AMTS SuperEnduro Cup finals 2: Junior / Open / Prestige
SuperEnduro Arena | 45 mins
14:00 Off-road mud drag race „FUN category”
14:00 Drift Taxi
Drifted.hu Arena | 2 hours
14:00 Start of the program block
14:00 UAZ / GAZ Friends off-road taxi for children
14:00 Magician performance for children
14:15 Miss AMTS
14:30 AMTS SuperEnduro Cup finals 3: Junior / Open / Prestige
SuperEnduro Arena | 45 mins
14:30 Carstyling Dolls Show
15:00 MTTE 4x4 Trial Show
15:00 Sexy Car Wash
15:00 Hi-Tech Kerámia kvízjáték sorsolás
15:30 Start of the program block
15:45 Miss AMTS prize giving ceremony
15:45 AMTS SuperEnduro Cup prize giving ceremony
SuperEnduro Arena | 15 mins
16:00 Magician performance for children
16:00 Car lottery
16:00 Gigglepin winch demo
16:15 Pro Show and Shine prize giving ceremony
16:30 Markom Racing Team Drift Show
Drifted.hu Arena | 20 mins
17:00 Carstyling Dolls Show

Time left till AMTS:


AMTS partners


AMTS mobile app


Cashless payment at Hungexpo

Important information about Hungexpo's HelloPay system. Please read it carefully!



Subscribe on our newsletter